# SDR DALA2024091709121

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,188 hours, 43,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 672 EXIT SIGN ON L2 ENTRY DOOR MISSING. CORRECTIVE ACTION: INSTALLED NEW EXIT SIGN. CKS GOOD REF B757 AMM 33-51 .(6105483)
